Estimates for solutions to nonlinear boundary-value problems in conic domains
MetadataShow full metadata
We obtain sharp estimates on the solution and its derivative near the conic points. In particular, we show that the solution satisfies |u(x)| ≤ C|x|λ where lambda is an eigenvalue of the Sturm-Liouville problem. Also we prove that the solution has square summable weighted second generalized derivatives.
CitationGadjiev, T. S., & Aliev, S. Y. (2005). Estimates for solutions to nonlinear boundary-value problems in conic domains. Electronic Journal of Differential Equations, 2005(16), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.